# SDR LCPR2015102700508

- Difficulty date: September 28, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Aircraft: N770SW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5309
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT OTBD WHEEL MISSING ON LANDING.  INSPECTED RT MLG TRUCK, NOTED NO NR 4 MAIN WHEEL ASSEMBLY WAS MISSING, NOTED AXLE NUT WITH SECURING BOLTS INSTALLED.  NOTED INNER WHEEL BEARING AND CAGE STILL ON AXLE AND CRUSHED MWA HEAT SHIELD ON THE TOP OF THE BRAKE.  REMOVED AXLE NUT SAFETY BOLTS AND ATTEMPTED TO REMOVE AXLE NUT, AXLE NUT CANNOT COME OFF.  CUT AXLE NUT AND REMAINING SECTION OF WHEEL BEARING LEFT ON AXLE.  REMOVED NR 4 MWA BRAKE NP IAW WITH MM 32-43-19.  INSPECTED AXLE AND TOOK PICTURES OF SAME.  SRPSA TO BE SENT TO MFG FOR EO ON HOW TO RETURN ACFT TO SERVICE.
